BibTeX record journals/amc/ChoiLWP09

download as .bib file

@article{DBLP:journals/amc/ChoiLWP09,
  author    = {S. J. Choi and
               Sang{-}Moon Lee and
               S. C. Won and
               Ju H. Park},
  title     = {Improved delay-dependent stability criteria for uncertain Lur'e systems
               with sector and slope restricted nonlinearities and time-varying delays},
  journal   = {Appl. Math. Comput.},
  volume    = {208},
  number    = {2},
  pages     = {520--530},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2008.12.026},
  doi       = {10.1016/j.amc.2008.12.026},
  timestamp = {Fri, 21 Feb 2020 21:20:37 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ChoiLWP09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics